Journal of Symbolic Logic

More on Entangled Orders

Ofer Shafir and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 4 (2000), 1823-1832.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746265

Mathematical Reviews number (MathSciNet)
MR1812182

Zentralblatt MATH identifier
0973.03062

JSTOR
links.jstor.org

Citation

Shafir, Ofer; Shelah, Saharon. More on Entangled Orders. J. Symbolic Logic 65 (2000), no. 4, 1823--1832. https://projecteuclid.org/euclid.jsl/1183746265


Export citation